# SDR P5CA9801134

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AREA, FLOOR PANEL UNDER F/E TABLE IS DELAMINATED.  REPAIRED PER SRM 51-10-01 AND SRM 51-10-02.
